# SDR AALA202503271708

- Difficulty date: March 26, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N983AN
- Make and model: Boeing 737823
- Aircraft serial: 29570
- Aircraft time: 46,364 hours, 19,592 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT AT TOUCHDOWN MASTER CAUTION LAVATORY SMOKE WITH ALARM. FLIGHT CREW VERIFIED THERE NO FIRE IN FORWARD LAVATORY PER QRH. MAINTENANCE ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK OF THE SMOKE DETECTION SYSTEM PER AMM 26-14-00.
